A Markov chain Monte Carlo algorithm for multiple imputation in large surveys


Schunk, Daniel



DOI: https://doi.org/10.1007/s10182-008-0053-6
URL: https://link.springer.com/article/10.1007/s10182-0...
Additional URL: https://www.researchgate.net/publication/24053051_...
Document Type: Article
Year of publication: 2008
The title of a journal, publication series: Advances in Statistical Analysis
Volume: 92
Issue number: 1
Page range: 101-114
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 1863-8171 , 1863-818X
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schunk, Daniel (2008) A Markov chain Monte Carlo algorithm for multiple imputation in large surveys. Advances in Statistical Analysis Berlin [u.a.] 92 1 101-114 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item